# SDR CA130919002

- Difficulty date: September 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,000 hours
- Engine: Hnywl TFE73120BR
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Failed
- Location: Engine Fan Case
- Stage of operation: DE
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ENGINE VIBRATION, DURING VISUAL INSPECTION FOUND FAN CASE ABRADABLE MATERIAL WORN OUT. (TC# 20130919002)
